# SDR KBM2004F00044

- Difficulty date: May 3, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500847
- Part serial: 2019
- Condition: Inoperative
- Location: Blower
- Part time: 29 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER MOTOR, INOPERATIVE, CAUSING BELT TO BURN UP.  REMOVED AND REPLACED.
